# SDR SWIA202157221

- Difficulty date: February 14, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH INBD GROUND SPOILER TO PCU HARDWARE IS CORRODED   (C-CHECK RO 4/1/2021)    LH INBD GROUND SPOILER TO PCU HARDWARE REPLACED WITH NEW. REF CRJ 700 AMM 27-63-01-400-801-A01 STEPS 4.A. (1-4 & 10).
